MAUDE Adverse Event Report: PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens

PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens
Model Number MA60AC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, while the lens was being assembled, it was evident that the first haptic was bent from its packaging.It was decided to change the lens to another lens of the same power.Additional information was received stating that the event occurred during cataract surgery.The product did not come into contact with the patient, and the device was not implanted.The lens was replaced with another lens, and the surgery was completed on the same day with no patient harm or impact.No diagnosis, hospitalization, or treatment was required.
 
Event or Problem Description
Additional information was received stating that the defect was detected when the lens package was opened.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.H.6.And h.11.Additional information has been received and indicated that ¿the defect the first haptic was bent was detected when the lens package was opened¿.Based on this information this event no longer meets reporting criteria per applicable regulation, because there is no evidence of a life threatening injury/illness or permanent impairment/damage, there has been no medical or surgical intervention to preclude permanent impairment/damage and the information provided does not represent a product problem that is likely to cause the above-mentioned events if the product problem were to recur.The manufacturer internal reference number is:(b)(4).

Brand Name
AcrySof Multipiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50945692
Report Number9681121-2026-00303
Device Sequence Number10451582
Product Code HQL
UDI-Device Identifier00380652552523
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.200
Device Lot Number31611769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured12/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown Cartridge type; Unknown injector/handpiece; Unknown viscoelastic
Patient Age60 YR
Patient SexFemale